# SDR 9JLA2023021639477

- Difficulty date: February 10, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N284J
- Make and model: Cessna 680SOV
- Aircraft serial: 6800105
- Aircraft time: 6,090 hours, 4,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 76072000
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING POST FLIGHT CHECKS WITH THE EMER LIGHTS IN ARM POSITION, THE RIGHTHAND CABIN LIGHT OVER SEAT 6 AND RIGHT FORWARD EXTERIOR EMER LIGHT, EMER LIGHT IN RIGHT LANDING LIGHT AREA LIGHTS WERE NOT ILLUMINATING. THE MAINTENANCE PROVIDER TROUBLESHOOT PERFORMED AND FOUND INERTIA SWITCH OF BATTERY PACK NO4 DOESN'T WORK PROPERLY. THEY REPLACED THE INERTIA SWITCH WITH A NEW TEXTRON SWITCH. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
